# SDR UIEA2018100802207

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,035 hours, 18,487 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Relay
- Part number: TD1047105
- Part serial: NSN
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD LEFT BOOST PUMP PRESS LIGHT ON DURING APU OPERATION. REMOVED AND REPLACED RELAY'S K512 AND K513 IAW SWPM 20-81-11. FWD LEFT BOOST PUMP PRESS LIGHT OPERATES NORMAL DURING APU OPERATION.
